# SDR SCNA20201116193

- Difficulty date: October 19, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING 193D HAS DAMAGED/WORN FASTENER HOLES.  REPAIRED DAMAGED/WORN FASTENER HOLES ON BODY FAIRING 193D, IAW 737 SRM 53-40-70-2R-1 AND SRM 51-70-05 REPAIR 8.
